# SDR HNAA2011010300002

- Difficulty date: December 24, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 46,019 hours, 50,701 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY FLOOR PATH LIGHTS ARE INOP AT ROW 1.  R & R NR1 AND 3 FLOOR LAMPS. OPS CHECKED GOOD.
